# SDR IPXA2015022886524

- Difficulty date: February 10, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 48LT CORRODED AT STA 1601.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT LONGERON 48LT BETWEEN STA 1534-1706 IAW EA 011-5310-01-A5736, REV  IR AND EO MD11-5310-56745- A.
